RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 28, Number 3, Pages 381–388 (Mi tmf4274)  

This article is cited in 1 scientific paper (total in 1 paper)

Finite-temperature Green's functions of the fluctuation electromagnetic field of a sphere and spherical layer imbedded in an infinite medium

V. R. Belosludov, V. M. Nabutovskii


Abstract: Exact finite-temperature Green's function are constructed for the long-wave electromagnetic field in a medium with a spherical inhomogeneity by means of an expansion with respect to spherical harmonics. The expansion coefficients are found for the case of an unbounded medium with one spherical particle and for the case of a spherical layer on the surface of a particle imbedded in an infinite medium. These Green's functions can be used to study the physics of finely dispersed systems.

Full text: PDF file (658 kB)

English version:
Theoretical and Mathematical Physics, 1976, 28:3, 858–862

Received: 22.12.1975

Citation: V. R. Belosludov, V. M. Nabutovskii, “Finite-temperature Green's functions of the fluctuation electromagnetic field of a sphere and spherical layer imbedded in an infinite medium”, TMF, 28:3 (1976), 381–388; Theoret. and Math. Phys., 28:3 (1976), 858–862

Citation in format AMSBIB
\Bibitem{BelNab76}
\by V.~R.~Belosludov, V.~M.~Nabutovskii
\paper Finite-temperature Green's functions of the fluctuation electromagnetic field of a~sphere and spherical layer imbedded in an~infinite medium
\jour TMF
\yr 1976
\vol 28
\issue 3
\pages 381--388
\mathnet{http://mi.mathnet.ru/tmf4274}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 28
\issue 3
\pages 858--862
\crossref{https://doi.org/10.1007/BF01029179}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4274
  • http://mi.mathnet.ru/eng/tmf/v28/i3/p381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Korotkikh, V. M. Nabutovskii, “Thermal Green's functions of the fluctuation electromagnetic field of a cylinder and a cylindrical layer embedded in an infinite medium”, Theoret. and Math. Phys., 41:3 (1979), 1093–1097  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:165
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019